# SDR QXEA0100417

- Difficulty date: March 16, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 8,439 hours, 11,947 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warn Panel
- Part number: 7504311
- Part serial: 0671
- Condition: Faulty
- Location: Cockpit
- Part time: 6,126 hours, 8,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA-SMOKE WARNING LIGHT ILLUMINATED INTERMITTANTLY DURING FLIGHT.  REMOVED AND REPLACED WARNING LIGHT PANEL AND WARNING LIGHT CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
